6 Oct 2009
This is from the drugs.com interaction checker between heparin and rocephin.
"... Ceftriaxone has been associated with an increase in prothrombin time and episodes of bleeding. These effects may potentiate the effects of heparin. Usually, no special management is necessary, but the patient should be monitored for bleeding if ceftriaxone and heparin must be given together. Vitamin K has been successfully used to treat cephalosporin-induced coagulopathies. "
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
patient will be going home from hospital and needs oral medication
1 answer • 11 May 2010
Had surgery for bi-lateral tram flap breast re-construction; given heparin like drug to avoid blood clots. Then got a massive abdominal haematoma. ...
1 answer • 16 Oct 2012
I have a power port because of slow veins. they had to put a port in. emergency rooms have trouble accessing to port, so they keep a needle in at all ...
1 answer • 30 Mar 2013
I realized that last three out of 7 injection of Rocephin IM was given as IV, this is madic error, how bad is it? can it cause prostate issue?
1 answer • 13 Jun 2014
I have had a reaction called HIT syndrome, to heparin. How much heparin, if... given again, could create an issue for me?
1 answer • 30 Aug 2014